# SDR SIMA200311311

- Difficulty date: April 19, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION A PREVIOUS REPAIR ON THE LEFT FLOORBEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR AND CLEANED THE AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB-145/1142 REV 21, CHAPTERS 53-21-10 FIG 201.  (M)
